Close
Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By chicagoannie

Thread: Why Am I Feeling So Weak And Tired?

  1. #1
    Phen Newbie
    Join Date
    Mar 2011
    Posts
    4
    Photos
    View albums

    Default Why Am I Feeling So Weak And Tired?

    Hi guy's i've been on phentermine 37.5mg for about 4 day's now and i'm feeling weak and my eye's feel heavy like i'm really sleepy. the first day i had sooo much energy after that i just felt tired..

    is it because i'm only eating 1 time a day?
    do i need to take and pill and a half?

    i eat in the morning after i drink coffee, like today i had 1 pocked egg and a few slices of banana
    later i had i peace of deli turkey and a slice of cheese and a hand full of graps....

    Yesterday I had a cup of spam ham and 1 saltine cracker

    am i eating to little?
    and if so how many times am i suppost to eat?
    what am i suppost to eat?

    i've lost 6 pounds in 3-4 days but i just want the energy i had the first day i took them

    please help let me know what i'm doing wrong
    Thanks For reading!

  2. Advertising
    advertising
     

  3. #2
    Bronze Phenster Reggiel's Avatar
    Join Date
    Mar 2009
    Location
    Arlington
    Posts
    43
    Photos
    View albums

    Default

    I'm sorry that you're losing your energy. I have a friend that went through the same thing a couple years ago. Our doctor to ld us that 1 of ther cons for the pill is that it can have extreme effect on people. I was never sleepy and my friend could go to sleep after being bed for 8 hours.

    I would suggest that you eat at least 1 full course meal a day to give your body the nutrition and give boost that iit usual give.

    Try to take it one day at a time. Other things that worked for for my friend was taking one a day vitamins and think some pills with fish oil or something. Anyway, the point is that your symptoms have occurred with other people. Go another week or so before you decide whether or not change something...Let me know if I can keep.


    Regina
    ______________________________________________
    CW 287

    3/26/11 - 4/3/11 (-10 lbs)

    SW 297 - 3/26/11
    _______________________________________________
    Short term goal - 60 lbs by 6/6/11 (237)

    Stay motivated. It will happen.

  4. #3
    Bronze Phenster Reggiel's Avatar
    Join Date
    Mar 2009
    Location
    Arlington
    Posts
    43
    Photos
    View albums

    Default

    I'm sorry that you're losing your energy. I have a friend that went through the same thing a couple years ago. Our doctor to ld us that 1 of ther cons for the pill is that it can have extreme effect on people. I was never sleepy and my friend could go to sleep after being bed for 8 hours.

    I would suggest that you eat at least 1 full course meal a day to give your body the nutrition and give boost that iit usual give.

    Try to take it one day at a time. Other things that worked for for my friend was taking one a day vitamins and think some pills with fish oil or something. Anyway, the point is that your symptoms have occurred with other people. Go another week or so before you decide whether or not change something...Let me know if I can keep.


    Regina
    ______________________________________________
    CW 287

    3/26/11 - 4/3/11 (-10 lbs)

    SW 297 - 3/26/11
    _______________________________________________
    Short term goal - 60 lbs by 6/6/11 (237)

    Stay motivated. It will happen.

  5. #4
    Phen Newbie
    Join Date
    Mar 2011
    Posts
    4
    Photos
    View albums

    Default

    Thanks Regina For The Advice!

  6. #5
    Silver Phenster chicagoannie's Avatar
    Join Date
    Feb 2011
    Location
    Chicago, IL
    Posts
    192
    Photos
    View albums

    Default

    Well of course you are eating too little! I know the feeling of wanting to lose as much as possible, as quickly as possible, but you are not going to be able to live the rest of your life on a daily egg and a saltine cracker! Up your calories to at least 1000-1200 per day. Your poor body thinks you are starving, so it's going to hang on for dear life to every calorie you take in, and every fat cell it has! Those first 8 lbs came off quick but you will make yourself ill if you keep taking in only 3 or 4 hundred calories a day.

    You feel crappy because you're not getting enough nutrition. You don't have a lot to lose....and you don't want to gain it all back once you are off the phen...so start eating a healthy amount - get used to healthy foods and eating habits, so the weight stays gone once you are off the phen!
    jefferzzzz likes this.
    3-1-11 Start = 210 3-28 = 192.4 5-25 = 184.6



  7. #6
    Phen Newbie
    Join Date
    Apr 2011
    Location
    Georgia
    Posts
    6
    Photos
    View albums

    Default

    I have felt this same way lately and have been on the pill for 7 or 8 days. I think I am also eating not enough calories a day. And also when I workout and run that's just more calories lost. I don't have a big need to eat. Is that how u feel? Its been a few weeks since ur post..did things get better?

Similar Threads

  1. Day 4 and cant excercise like I used to/feeling weak
    By mommytime39 in forum New Members
    Replies: 18
    Last Post: September 24th, 2010, 02:48 PM
  2. Feeling weak and tired
    By twins2008 in forum My Experience with Phentermine
    Replies: 7
    Last Post: July 4th, 2009, 04:32 PM
  3. Taking a break and feeling SO WEAK AND TIRED
    By atabrat in forum My Experience with Phentermine
    Replies: 14
    Last Post: February 9th, 2006, 01:59 PM
  4. HELP MY LEGS ARE WEAK AND TIRED
    By EBONY POETESS in forum My Experience with Phentermine (Year 2003)
    Replies: 5
    Last Post: November 20th, 2003, 10:15 AM
  5. Feeling weak-Is this a side affect?
    By allnewinfo in forum My Experience with Phentermine (Year 2002)
    Replies: 5
    Last Post: April 28th, 2002, 05:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •